MAUDE Adverse Event Report: MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL BEARING BLUE LEFT SIZE D 12MM

MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL BEARING BLUE LEFT SIZE D 12MM
Catalog Number 193-773
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Saiph revision surgery was performed on (b)(6) 2018 where the 12mm saiph fixed tibial bearing (193-773) was replaced with an 18 mm fixed tibial bearing (193-776).The 12mm bearing has been retained by the facility.It was reported that the procedure was completed successfully.The device history record relating to the manufacture of saiph fixed tibial bearing blue left size d 12mm (193-773, lot 202874 expiry 01may2022) has been reviewed and did not identify any non-conformities.If additional information becomes available than a further report will be submitted.
 
Event or Problem Description
Notification was received stating that "the patient required revision knee surgery (insert change) post primary tkr.Patient had a fall 6/52 post tkr and ruptured quadriceps muscle.Surgeon performed an arthrotomy but patient still achieving 10 degrees of hyperflexion.Revision tkr was then planned and performed (b)(6) 2018, 12mm insert explanted, 18mm inserted implanted (193-776, lot 201245)".Matortho reference: (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FIXED TIBIAL BEARING BLUE LEFT SIZE D 12MM
Manufacturer (Section D)
MATORTHO
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key7946270
Report Number3008985661-2018-00002
Device Sequence Number16336289
Product Code JWH
UDI-Device Identifier05055455506947
UDI-Public5055455506947
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Catalogue Number193-773
Device Lot Number202874
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR